MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE MINI TRACHEOSTOMY CANNULA

TRACOE MEDICAL GMBH TRACOE MINI TRACHEOSTOMY CANNULA
Model Number REF 355-3.0
Medical Device Problem Codes Loss of or Failure to Bond (1068); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cough (4457)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following investigation have been carried out: photo: neck plate with traces of glue in the opening where the tube should be connected to the neck plate.Bonding process was carried out.Production documents: no abnormalities in the production process of both batches mentioned by the complaint reporter.Trend analysis: no comparable complaint an defect reported within the last 5 years.Product investigation: not possible because affected product was not returned to tracoe.The reporter could not name the exact batch of the product concerned, therefore 2 batches sold to the medical facility were indicated.No abnormalities were found in the production of either of the batches mentioned.The described defect has not been reported in the last 5 years.We therefore assume that this is a rare, isolated case.The cannula was used for 10 days without any problems.It was not reported what exactly led to the separation of the cannula tube.
 
Event or Problem Description
Tracoe mini tracheostomy cannula broke between tube and neck plate while the patient was napping.The tube remain in the trachea and became a foreign body.The tracheostomy cannula was in use only for one week.Tube of the cannula was removed in hospital.

Brand Name
TRACOE MINI TRACHEOSTOMY CANNULA
Common Device Name
TRACHEOSTOMY CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20244227
Report Number8010485-2024-00031
Device Sequence Number12585685
Product Code JOH
UDI-Device Identifier04035324011971
UDI-Public04035324011971
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K893866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 355-3.0
Device Catalogue NumberREF 355-3.0
Device Lot Number1100017914, 1100021154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale